# SDR CA110328006

- Difficulty date: March 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 58,858 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH THE L/E SLATS FAILED IN THE UP POSITION.  AN EMERGENCY WAS DECLARED  CHECKED/OPS CHECK CARRIED OUT, NO FAULTS OCCURED/CONS SERV, REF TASK 27-54-00-710-002. GENERAL WALKAROUND CARRIED OUT.
